# SDR ASMF200510010

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 29,168 hours, 25,136 cycles
- Engine: Pwa PW2037
- Engine time: 32,641 hours, 12,865 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Box
- Part number: 47649
- Part serial: 1247
- Condition: Failed
- Location: Rt Engine
- Part time: 7,481 hours, 2,567 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING RIGHT ENGINE START WITH IGNITION SELECTOR IN POSITION ONE, THE RIGHT ENGINE EGT DID NOT INCREASE.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING MAINTENANCE REVISION WAS DETECTED THE CABLE OF THE SYSTEM TWO DAMAGED.  THE EXCITER IGNITION BOX AND IGNITION SYSTEM ONE AND TWO CABLES WERE REPLACED IAW MM 74-11-01 AND MM 74-21-01 RESPECTIVELY, CONTINUING THE FAILURE IN SYSTEM ONE.  THE REPORT WAS DEFERRED IAW MEL 74-00-1 CAT C, SYSTEM TWO OPERATED CORRECTLY.  DURING OVERNIGHT CHECK, THE IGNITION PLUG NUMBER ONE WAS REPLACED IAW MM 74-21-02 AND OPERATIONAL TEST WAS PERFORMED, BEING CORRECT.  DEFERRED REPORT WAS CLOSED.
